# SDR SWIA201230520

- Difficulty date: April 24, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 15,583 hours, 9,166 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SEAT BELT HARD TO RELEASE.  (FLT 4477)  REPLACED CAPTAIN SEAT BELT ASSEMBLY IAW CMM.
